WARREN A. KOSSOWSKY, M.D., F.A.C.P.; SHAHROKH RAFII, M.D.; GUILLERMO GOMEZ-LEON, M.D.
Acute myocardial infarction due to caseous thromboembolism in disseminated hematogenous tuberculosis has not heretofore been cited. It is the purpose of this report to describe a patient with this unique complication of tuberculosis.
A 30-year-old social worker, a two-pack per day cigarette smoker, was admitted to The Brookdale Hospital Medical
Center for cough productive of bright red blood, chest discomfort, and shortness of breath. During the 2 months before admission he experienced night sweats, registered a 9.07 - kg [20 - lb] weight loss, and although unusually fatigued continued to work regularly. One week before admission he began to complain
KOSSOWSKY WA, RAFII S, GOMEZ-LEON G. Acute Myocardial Infarction in 'Miliary Tuberculosis'. Ann Intern Med. 1975;82:813–814. doi: 10.7326/0003-4819-82-6-813
Download citation file:
Published: Ann Intern Med. 1975;82(6):813-814.
Acute Coronary Syndromes, Cardiology, Emergency Medicine.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use